Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the number of zeros of diagonal forms

Author: Tsuneo Ishikawa
Journal: Math. Comp. 64 (1995), 841-854
MSC: Primary 11D79; Secondary 11T22, 11T23
MathSciNet review: 1284669
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the number of zeros of the equation $ X_1^e + X_2^e + \cdots + X_n^e \equiv 0\; \pmod p$, where $ e > 1$ is a positive integer and $ p \equiv 1\; \pmod e$ is a prime. For $ e = 5,7$, we compute the recurrence satisfied by these numbers, using the generalized Jacobi sums.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11D79, 11T22, 11T23

Retrieve articles in all journals with MSC: 11D79, 11T22, 11T23

Additional Information

PII: S 0025-5718(1995)1284669-4
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia